# SDR ABXA010722

- Difficulty date: January 25, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 59,048 hours, 59,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SR09501513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN SKIN BETWEEN 2 FASTENERS, BETWEEN LONGERON 5 RIGHT AND LONGERON 6 RIGHT AT FS 996.  INSTALLED PERMANENT REPAIR IAW DC-9 EA 53110005.
